# SDR FDEA202502130223

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62499
- Aircraft time: 10,807 hours, 5,154 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T4105405G
- Part serial: 000316
- Condition: Chafed
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT #5, TRAILING EDGE, WEDGE UNDERSIDE DAMAGED AT WS460. REPAIRED LH WING L/E # 5 SLAT TRAILING EDGE WEDGE AT WS OSS 460 IN REF TO 767 SRM 57-43-  02-2R, PG 1-2 DETAIL I & III, FIG.201 SHEETS 1 & 2, 767 SRM 51-70-10-2R THIS IS A MAJOR REPAIR. SEE   JPF FOR WORK ACCOMPLISHED.
